# SDR A6WA200340084

- Difficulty date: May 27, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- System (JASC): 3242 · Brake
- Part: Line
- Part number: 601R4523559
- Condition: Cracked
- Location: Rt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING AIRCRAFT LOST NR 3 HYD FLUID LEAKING AROUND NLG.  REMOVED AND REPLACD RIGHT INBOARD BRAKE LINE IN NOSE COMPARTMENT.  (M)
